Should saphris be given to a patient with anxiety who also has TBI, history of weight issues, insulin resistance, and who drinks liquor socially twice a month. Due to brain trauma, patient already has uncontrolled muscle movements, migraines. Drug was still continued after patient was rushed to hospital with unexplained chest pains.
Chest pain, hyperglycemia, and weight gain are all side effects listed for Saphris. Whether Saphris is appropraite for a person who has a traumatic brain injury can really only be answered by a psychiatrist or neurologist. Is the patient under the care of a specialist? Was the Saphris prescribed before or after the TBI event?
It may be a matter of weighing the risks against the benefits of taking this drug. Does it seem to help with the symptoms the patient has?
I'm sorry that I may have asked more questions than I answered, but must say that this situation needs to be addressed by a specialist in psychiatry/neurology, in my opinion.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2012 • 3 answers
Posted 23 Dec 2012 • 2 answers
Posted 27 Sep 2013 • 9 answers
Posted 10 Feb 2014 • 1 answer
I bad to high levels of sugar In the hospital one of 144 & one of 199. I was giving to insulin shot?
Posted 4 Oct 2014 • 1 answer